# SDR AALA202410148167

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N466AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11175
- Aircraft time: 7,270 hours, 2,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT FAULT 11LW. DURING COMPLIANCE WITH PS CHECK JOB CARD 26L00005005. REPLACED BATTERY.
